# SDR SWIA202304203

- Difficulty date: April 3, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N177SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000535
- Aircraft time: 20,065 hours, 11,862 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LEFT INBOARD FR 74-84 SEAT TRACK HAS GOUGING DAMAGE AT FR 81-82.     (C-CHECK RO 4/20/2023)    REMOVED AND REPLACED  LEFT INBOARD FR 74-84 SEAT TRACK WITH OEM PART NO CHANGES TO WEIGHT AND BALANCE NOTED REF EMB SRM 51-40-08
